# SDR JJBA20240304011

- Difficulty date: February 26, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, MIDDLE ALLEY CROSSBEAM ON FLOOR STRUCTURE AT FR29 FOUND CORRODED. AT CF2, MIDDLE ALLEY CROSSBEAM AT FR29, REMOVED FOR INVESTIGATION. AT CF2 MIDDLE ALLEY CROSSBEAM AT FR29 BLENDED OUT OF LIMITS. CF2, MIDDLE ALLEY CROSSBEAM ON FLOOR STRUCTURE AT FR29 INSTALLED
